# SDR SWIA200718959

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 19,742 hours, 26,558 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 3684 - INADVERTENT DEPLOYMENT OF PAX 02 MASKS.  RESTOWED ALL MASKS.  INSPECTED PRESSURIZATION SYSTEM WITH NO DEFECTS NOTED.
